Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Upper back pain, continuous burping, heart burn. Taking digene. Due to gastritis?

hi, i have sleepless nights due to upper back pain in the early morning hours. Along with that I have continious Burping,little heart burn sensation and intial pain while swalloing food.I guess the problem is becauese of gastic but I am not sure of the medicines available in xxx.I am taking Digene every now and then and I get relaxed but not foor long time. Please advice
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms as mentioned by you suggest that you might be having Gastro esophageal reflux disease, which is caused by the reflux of acid from stomach to esophagus due to relaxation of the sphincter at the lower part of esophagus.

Management consists of:
1. Lifestyle modification- like weight reduction, sleeping on the left side, or with upper body raised.
2. Dietary modification- avoid consuming irritating substances such as acidic & rich foods, caffeine, nicotine, and alcohol.
3. Medical management- Proton pump inhibitors like Omeprazole, Pantoprazole,etc. (which prevent acid formation in stomach) Metoclopramide can also be used but it has some side effects on long term usage
4. Surgical treatment- includes Fundoplication, it is done when medical measures fail.

If symptoms still persist, it will be better to consult a Gastroenterologist.
There is no need to will be fine.
Wish you a good health & speedy recovery.
Thanks & Take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor